MAUDE Adverse Event Report: SMITH & NEPHEW, INC. FOOT RING 180 MM LONG; PIN, FIXATION, THREADED

SMITH & NEPHEW, INC. FOOT RING 180 MM LONG; PIN, FIXATION, THREADED
Catalog Number 71070145
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tab at anterior end of foot plate broke.The foot plate broke 7-8 weeks after application.The patient was weight bearing in frame.The patient is a male, above average weight.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.A review of the provided pictures confirmed the stated failure.The device fractured in half.A review of complaint history did not reveal additional complaints for the listed device.The medical investigation concluded that without the requested clinical information a thorough medical investigation cannot be rendered.All documents and images provided as of this date have been reviewed and considered and unless noted do not contribute to the clinical investigation.Should any additional clinical information be provided this compliant will be re-assessed.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, the complaint can be re-opened.No further actions are being taken at this time.

Brand Name
FOOT RING 180 MM LONG
Common Device Name
PIN, FIXATION, THREADED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8624140
Report Number1020279-2019-01963
Device Sequence Number2308275
Product Code JDW
UDI-Device Identifier03596010429575
UDI-Public03596010429575
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K994143
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71070145
Initial Date Received by Manufacturer 04/26/2019
Supplement Date Received by Manufacturer09/25/2019
Initial Report FDA Received Date05/20/2019
Supplement Report FDA Received Date11/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1